# SDR VNAA2011030300017

- Difficulty date: February 26, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 15,559 hours, 15,475 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Part serial: 00848
- Condition: Failed
- Location: Nr 1
- Part time: 15,606 hours, 15,523 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT DTW, CREW REPORTED RECIRCULATION FAN NR 1 CIRCUIT BREAKER POPPED AND HAD ELECTRICAL SMELL.  MAINTENANCE INSPECTED AND DEFERRED RECIRCULATION FAN NR 1 PER MEL.  AIRCRAFT WAS RELEASED FOR SERVICE.  REMOVED AND REPLACED THE NR 1 RECIRCULATION FAN.  CHECKS WERE PERFORMED AND AIRCRAFT WAS RELEASED FOR SERVICE.  ALL WORK WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.
